MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,LN06002-110-NA-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,LN06002-110-NA-EW
Model Number 06002-110-NA-EW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the pcs®2 plasma collection system.Haemonetics field service engineer inspected the unit, found all components functioning properly and calibrations were within specifications.The disposables were discarded by customer, without physical sample haemonetics is unable to establish cause.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of a donor fatality which had occurred within 48 hours of the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed successfully, there were no difficulties noted during procedure.The cause of death is unknown as the autopsy results are pending.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,LN06002-110-NA-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12245628
Report Number1219343-2021-00116
Device Sequence Number5760149
Product Code GKT
UDI-Device Identifier30812747011819
UDI-Public(01)30812747011819
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK150292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-NA-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age22 YR
Patient Weight98